MathSciNet Relay Station
MathSciNet bibliographic data
MR2775319 93E11 (60J27 93B36)
Shen, Hao; Xu, Shengyuan; Zhou, Jianping; Lu, Jinjun Fuzzy $H\sb \infty$ filtering for nonlinear Markovian jump neutral systems. Internat. J. Systems Sci. 42 (2011), no. 5, 767–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement